Volume 19, issue 2 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$2$–associahedra

Nathaniel Bottman

Algebraic & Geometric Topology 19 (2019) 743–806
Bibliography
1 N Bottman, Pseudoholomorphic quilts with figure eight singularity, preprint (2014) arXiv:1410.3834
2 N S Bottman, Pseudoholomorphic quilts with figure eight singularity, PhD thesis, Massachusetts Institute of Technology (2015) MR3517811
3 N Bottman, Moduli spaces of witch curves topologically realize the 2–associahedra, preprint (2017) arXiv:1712.01194
4 N Bottman, K Wehrheim, Gromov compactness for squiggly strip shrinking in pseudoholomorphic quilts, Selecta Math. 24 (2018) 3381 MR3848023
5 S Ma’u, K Wehrheim, C Woodward, A functors for Lagrangian correspondences, Selecta Math. 24 (2018) 1913 MR3816496
6 D McDuff, D Salamon, J–holomorphic curves and symplectic topology, 52, Amer. Math. Soc. (2004) MR2045629